# SDR AALA202409309373

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 61,222 hours, 38,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK, WHILE PERFORMING EMER LT TEST, FOUND MTX MSG EPSU BATTERY EMER L FAULT MSG. FOLLOWED TSM 33-51-00-810-802-A, REMOVED AND REPLACED ESPU BATTERY 11WL.
